# SDR HEEA093674

- Difficulty date: February 25, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 13,063 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Oil Temp Bulb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL TEMPERATURE STARTED FLUCTUATING.  MAINTENANCE REPAIRED A BROKEN WIRE NEAR THE NR 2 ENGINE OIL TEMPERATURE BULB.
